Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 42, NWS Lincoln, IL

June 23, 2013Clay County, Jasper County, Richland County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 23, 2013, 9:29 AM CDT for Clay County, Jasper County, Richland County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2013, 9:29 AM CDT (14:29 UTC)
Expired
Jun 23, 2013, 3:30 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Clay County, IL, Jasper County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 59 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
568 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WGUS53 KILX 231429
FFWILX
ILC025-079-159-232030-
/O.NEW.KILX.FF.W.0042.130623T1429Z-130623T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CDT SUN JUN 23 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
  SOUTHERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 330 PM CDT SUNDAY

* AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. DOPPLER RADAR ESTIMATES SHOW AROUND 2 INCHES OF RAIN 
  HAS ALREADY FALLEN OVER WESTERN RICHLAND COUNTY...AND THUNDERSTORMS 
  ARE CONTINUING TO DEVELOP OVER THE SAME AREAS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OLNEY...BOGOTA...CALHOUN...CLAREMONT...CLAY CITY...DUNDAS...
  INGAHAM...NOBLE...PARKERSBURG...SAILOR SPRINGS...SCHNELL...STE.
  MARIE AND WEST LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3857 8816 3859 8816 3860 8843 3899 8836
      3896 8797 3857 8795 3856 8804

$$

CHS
2 follow-up statements
035 
WGUS73 KILX 231703
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1203 PM CDT SUN JUN 23 2013

ILC025-079-159-232030-
/O.CON.KILX.FF.W.0042.000000T0000Z-130623T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IL-RICHLAND IL-CLAY IL-
1203 PM CDT SUN JUN 23 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN CLAY...RICHLAND
AND SOUTHERN JASPER COUNTIES UNTIL 330 PM CDT...

AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR
ESTIMATES SHOW 3 TO 4 INCHES OF RAIN HAS FALLEN OVER EASTERN CLAY...
WESTERN RICHLAND...AND SOUTHERN JASPER COUNTIES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
OLNEY...BOGOTA...CALHOUN...CLAREMONT...CLAY CITY...DUNDAS...
INGAHAM...NOBLE...SAILOR SPRINGS...SCHNELL...STE. MARIE
AND WEST LIBERTY.

AT 1155 AM LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL ROADS
COVERED WITH WATER IN WESTERN RICHLAND COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3857 8816 3859 8816 3860 8843 3899 8836
      3896 8797 3857 8795 3856 8804

$$

CHS
011 
WGUS73 KILX 232024
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT SUN JUN 23 2013

ILC025-079-159-232038-
/O.EXP.KILX.FF.W.0042.000000T0000Z-130623T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IL-RICHLAND IL-CLAY IL-
324 PM CDT SUN JUN 23 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN CLAY...
RICHLAND AND SOUTHERN JASPER COUNTIES WILL BE ALLOWED TO EXPIRE AT
330 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3857 8816 3859 8816 3860 8843 3899 8836
      3896 8797 3857 8795 3856 8804

$$

CHS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 5:38 AM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 23, 5:38 AM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
538 AM CDT SUN JUN 23 2013

.DISCUSSION...
ISSUED 230 AM CDT SUN JUN 23 2013

SHORT TERM...TODAY THROUGH TUESDAY...

PROBLEMATIC FORECAST CONTINUES FOR THE NEXT FEW DAYS IN REGARDS TO
CONVECTIVE DEVELOPMENT. EVENTS OF THE LAST COUPLE DAYS HAVE SHOWN
HOW LEFTOVER BOUNDARIES LEAD TO REDEVELOPMENT IN THE HEAT OF THE
DAY...AND ANOTHER SUCH BOUNDARY IS DROPPING SOUTHWARD THROUGH
FAR NORTHERN ILLINOIS...FORMED BY A DECAYING MCS OVER WISCONSIN
AND SOUTHEAST MINNESOTA. SOME WEAK BOUNDARIES ALSO DETECTED OVER
SOUTHEAST ILLINOIS LOOPING WESTWARD INTO AREAS SOUTHWEST OF SAINT
LOUIS. STORMS THAT FORM TODAY SHOULD BE VERY EFFICIENT RAIN MAKERS
AGAIN...AS PRECIPITABLE WATER VALUES WILL BE AROUND 1.7 INCHES AND
700 MB WINDS OF LESS THAN 10 KNOTS INDICATE THE STORMS WILL BE IN
NO HURRY TO MOVE ONCE THEY FORM. LATEST RAP AND HRRR MODELS SHOW
SOME DEVELOPMENT TAKING PLACE AS EARLY AS SUNRISE NEAR THE
SOUTHERN OUTFLOW...AND AFTERNOON DEVELOPMENT SHOULD ACCOMPANY THE
NORTHERN BOUNDARY. HAVE GONE A LITTLE MORE AGGRESSIVE WITH THE
POPS AS A RESULT WITH 30-40 PERCENT MOST AREAS TODAY.

OVERNIGHT PROBLEM THEN SHIFTS TO TRACK OF THE NEXT MCS WHICH
SHOULD FORM OVER IOWA THIS EVENING. NAM AND GFS ARE MORE
PROGRESSIVE WITH SPREADING IT OVER MUCH OF ILLINOIS BY EARLY
MONDAY MORNING...WHILE THE LATEST ECMWF IS SLOWER AND SHUNTS MOST
OF IT OFF TO OUR NORTH. LEANING TOWARD A MORE SOUTHERN SOLUTION AT
THE MOMENT WITH 40-50 PERCENT POPS FROM ABOUT I-55 NORTHWEST...
WITH MAINLY SLIGHT CHANCES ACROSS THE SOUTHEAST. ONCE THIS
PARTICULAR MCS EXITS ON MONDAY...THE STORM TRACK FOR THE NEXT
ROUND SHIFTS A BIT FURTHER NORTH AS SOME UPPER RIDGING BUILDS INTO
THE MID-MISSISSIPPI VALLEY.

TEMPERATURE-WISE...STILL LOOKING LIKE 90 DEGREES OR A BIT HIGHER
IS LIKELY THE NEXT FEW DAYS...PROVIDED THE STORMS DO NOT GET OUT
OF CONTROL. SLOW BUILD OF THE DEW POINTS TOWARD THE MID 70S WILL
RESULT IN HEAT INDEX VALUES A FEW DEGREES HIGHER EACH DAY...WITH
MOST AREAS JUST ABOVE 100 FOR HEAT INDEX BY TUESDAY AFTERNOON.

LONG TERM...WEDNESDAY THROUGH SATURDAY...

SUMMER-TIME PATTERN TO CONTINUE THROUGH MID WEEK. MAIN STORM TRACK
WILL BE ACROSS THE NORTH CENTRAL STATES...WITH SOME POTENTIAL FOR
SHOWERS/STORMS FURTHER SOUTH AS THE OUTFLOWS FROM THE NIGHTLY MCS
SYSTEMS DROP INTO OUR AREA. BEST CHANCE OF RAIN WILL PROBABLY BE
WEDNESDAY NIGHT...AS A SHORTWAVE DROPS INTO THE MIDWEST ALONG WITH
AN ASSOCIATED SURFACE BOUNDARY.

AS THE END OF THE WEEK PROGRESSES...UPPER LEVEL RIDGING WILL BUILD
ACROSS THE ROCKIES...WITH A NORTHWEST FLOW BRINGING COOLER
CONDITIONS TO THE MIDWEST FOR FRIDAY AND ESPECIALLY THE WEEKEND.
THINK MOST OF THE RAIN THREAT WILL BE OUT OF THE AREA BY THURSDAY
EVENING...BUT WEAK TROUGHS ROTATING THROUGH THE MIDWEST MAY
COMPLICATE THIS THINKING.

GEELHART

&&

.AVIATION...
ISSUED 532 AM CDT SUN JUN 23 2013

COVERAGE OF CONVECTION THIS PERIOD AND ITS AFFECT ON CIGS/VSBYS
THE MAIN FORECAST CHALLENGE. REMNANT CONVECTIVELY INDUCED VORT
MAX OVER SOUTH CENTRAL IL THIS MORNING TRYING TO KICK OFF SOME
MORE SHOWERS AND THUNDERSTORMS OVER SE AND SRN IL...SOUTH OF OUR
TAF SITES. EXPECT THAT AREA TO FILL IN LATER THIS MORNING...POSSIBLY
AFFECT KCMI AFTR 15Z. ADDITIONAL CONVECTION WILL BE POSSIBLE ACRS
THE WEST LATER THIS AFTN AS STORMS ACRS IOWA RE-ITENSIFY JUST WEST
OF THE MISSISSIPPI RIVER AND THEN HEAD EAST. SOME OF THE MODELS
TRY TO CURE THOSE STORMS MORE TO THE SE WHILE OPERATIONAL MODELS
SUGGEST MORE OF AN EASTWARD TRACK WHICH WOULD INCLUDE ALL OF OUR
SITES LATE THIS AFTN AND EARLY THIS EVENING. WILL STILL INCLUDE
VCTS DURING THE TIME FRAME WE THINK THE STORMS WILL BE MOVING
THRU...AND THEN ONCE CONFIDENCE INCREASES WITH RESPECT TO TIMING
AND COVERAGE...WE WOULD THEN BE ABLE TO PIN DOWN A TIME FRAME FOR
A TEMPO GROUP.

AWAY FROM THE SHOWERS AND TSRA...WE CAN EXPECT VFR CONDITIONS...BUT
ANY TAF AREA THAT SEES THE PRECIP MAY EXPERIENCE SOME BRIEF MVFR AND
LOCALLY IFR CIGS AND VSBYS IN SOME OF THE HEAVIER PRECIP. SFC WINDS
WILL REMAIN OUT OF THE SOUTH TODAY WITH SPEEDS OF 10 TO 15 KTS WITH
OCCASIONAL GUSTS UP TO 20 KTS BEFORE WINDS DIMINISH TO AROUND 10 KTS
THIS EVENING.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 23, 4:47 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
447 AM CDT SUN JUN 23 2013

ILZ027>031-036-037-040-041-047-241100-
CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
447 AM CDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA...ESPECIALLY
THIS AFTERNOON INTO THIS EVENING. A FEW OF THE STORMS MAY BE
CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL...ALONG WITH TORRENTIAL
RAINFALL...WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WITH
SOME OF THE MORE INTENSE STORMS. IN ADDITION...FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE COMMON WITH THE STRONGER STORMS INTO THIS
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY
EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG
AND NORTHWEST OF THE ILLINOIS RIVER.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
NIGHT AND CONTINUING THROUGH THURSDAY EVENING.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE
FROM 200 PM UNTIL 800 PM.

ILZ038-042>046-048>057-061-241100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-
VERMILION-
447 AM CDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY INTO EARLY
TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY
EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG
AND NORTHWEST OF THE ILLINOIS RIVER.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
NIGHT AND CONTINUING THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-241100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
447 AM CDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR AGAIN TODAY INTO EARLY TONIGHT.
THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.
THIS AREA ALREADY RECEIVED FROM 2 TO 3 INCHES OF RAIN OVER THE
PAST 24 HOURS SO ANY ADDITIONAL HEAVY RAIN ACROSS EAST CENTRAL AND
SOUTHEAST ILLINOIS MAY BRING A RENEWED THREAT FOR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY WITH ANOTHER
THREAT COMING IN THE WEDNESDAY NIGHT THROUGH FRIDAY TIME FRAME AS
A STRONG COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SMITH

In the hours before

Local storm report, Jun 23, 6:17 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
617 AM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     HEAVY RAIN       1 NW STE. MARIE         38.94N 88.04W
06/23/2013  M2.86 INCH       JASPER             IL   MESONET

            24 HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.

&&

SMITH
Local storm report, Jun 23, 6:26 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
626 AM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
06/23/2013  M1.45 INCH       CLAY               IL   CO-OP OBSERVER

            24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.

&&

LAUFENBERG
Local storm report, Jun 23, 7:14 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 AM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
06/23/2013  M1.96 INCH       SHELBY             IL   CO-OP OBSERVER

            24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.

0645 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
06/23/2013  E2.30 INCH       CUMBERLAND         IL   CO-OP OBSERVER

            24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
06/23/2013  M1.13 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR RAINFALL...MOST OCCURRED SATURAY AFTERNOON.

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
06/23/2013  M1.20 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.

&&

LAUFENBERG
Local storm report, Jun 23, 7:56 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
756 AM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/23/2013  M1.17 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.

0726 AM     HEAVY RAIN       2 NE NEOGA              39.34N 88.43W
06/23/2013  M1.42 INCH       CUMBERLAND         IL   MESONET

            24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.

&&

LAUFENBERG
Local storm report, Jun 23, 8:08 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
808 AM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       1 W NEWTON              38.99N 88.18W
06/23/2013  M2.53 INCH       JASPER             IL   CO-OP OBSERVER

            24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.

&&

LAUFENBERG
Local storm report, Jun 23, 9:17 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
917 AM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             FISHER                  40.32N 88.35W
06/22/2013  M1.00 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            DELAYED REPORT. HAIL STARTED AS PEA-SIZED THEN GOT UP TO
            THE SIZE OF QUARTERS.

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:53 AM CDTFlash Flood WarningILXClay6 hr
Jun 23, 11:25 AM CDTRiver Flood WarningILXClay, Richland7 days
Jun 23, 12:20 PM CDTFlash Flood WarningILXEffingham6 hr
Jun 23, 3:40 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Tazewell, Woodford65 min
Jun 23, 4:56 PM CDTFlash Flood WarningILXClay6 hr

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.